# SDR AALA202403260671

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N435AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10566
- Aircraft time: 10,595 hours, 2,882 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1718205
- Part serial: AAPU001696
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 12,757 hours, 3,486 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO TYS DUE TO A ELECTRIC GENERATOR #2 ECAM FAULT. THE AIRCRAFT LANDED SAFELY AT TYS AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #2 ENGINE INTERGRATED DRIVE GENERATOR (IDG) AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
